# SDR SWIA200211515

- Difficulty date: October 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 20,683 hours, 17,982 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PRESSURE AND RETURN MANIFOLD CHANNEL CRACKED THROUGH BOLT HOLE.  FOUND DURING C CHECK INSPECTION.   FITTED AND INSTALLED NEW CHANNEL IAW SRM 51-40-11, 51-42-06.  RE-INSTALLED HYDRAULIC COMPONENTS IAW CRJ MM CH. 49-11-05. P/N:  600-75221-130
